Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 4

On non-secant defectivity of Segre-Veronese varieties
Carolina Araujo, Alex Massarenti and Rick Rischter.
Trans. Amer. Math. Soc. 371 (2019), 2255-2278
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896080
Satellites and concordance of knots in 3–manifolds
Stefan Friedl, Matthias Nagel, Patrick Orson and Mark Powell.
Trans. Amer. Math. Soc. 371 (2019), 2279-2306
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896081
Radó-Kneser-Choquet Theorem for simply connected domains ($p$-harmonic setting)
Tadeusz Iwaniec and Jani Onninen.
Trans. Amer. Math. Soc. 371 (2019), 2307-2341
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896082
Pairing between zeros and critical points of random polynomials with independent roots
Sean O’Rourke and Noah Williams.
Trans. Amer. Math. Soc. 371 (2019), 2343-2381
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896083
Unknotted gropes, Whitney towers, and doubly slicing knots
Jae Choon Cha and Taehee Kim.
Trans. Amer. Math. Soc. 371 (2019), 2383-2429
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896084
Degeneracy second main theorems for meromorphic mappings into projective varieties with hypersurfaces
Si Duc Quang.
Trans. Amer. Math. Soc. 371 (2019), 2431-2453
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896085
Auslander-Reiten duality for Grothendieck abelian categories
Henning Krause.
Trans. Amer. Math. Soc. 371 (2019), 2455-2472
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896086
The mapping class groups of reducible Heegaard splittings of genus two
Sangbum Cho and Yuya Koda.
Trans. Amer. Math. Soc. 371 (2019), 2473-2502
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896087
The transfer map of free loop spaces
John A. Lind and Cary Malkiewich.
Trans. Amer. Math. Soc. 371 (2019), 2503-2552
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896088
A local limit theorem and loss of rotational symmetry of planar symmetric simple random walk
Christian Beneš.
Trans. Amer. Math. Soc. 371 (2019), 2553-2573
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896089
Geometry of $𝜈$-Tamari lattices in types $A$ and $B$
Cesar Ceballos, Arnau Padrol and Camilo Sarmiento.
Trans. Amer. Math. Soc. 371 (2019), 2575-2622
Abstract, references and article information
Full-text PDF
MathSciNet review: 3896090
The logarithmic Minkowski problem for non-symmetric measures
Shibing Chen, Qi-rui Li and Guangxian Zhu.
Trans. Amer. Math. Soc. 371 (2019), 2623-2641
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896091
On the Cauchy problem for stochastic parabolic equations in Hölder spaces
Kai Du and Jiakun Liu.
Trans. Amer. Math. Soc. 371 (2019), 2643-2664
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896092
Complexified diffeomorphism groups, totally real submanifolds and Kähler–Einstein geometry
Jason D. Lotay and Tommaso Pacini.
Trans. Amer. Math. Soc. 371 (2019), 2665-2701
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896093
On real bisectional curvature for Hermitian manifolds
Xiaokui Yang and Fangyang Zheng.
Trans. Amer. Math. Soc. 371 (2019), 2703-2718
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896094
Improved a priori bounds for thermal fluid equations
Andrei Tarfulea.
Trans. Amer. Math. Soc. 371 (2019), 2719-2737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896095
The limit as $p→∞$ in free boundary problems with fractional $p$-Laplacians
João Vítor da Silva and Julio D. Rossi.
Trans. Amer. Math. Soc. 371 (2019), 2739-2769
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896096
Soficity, short cycles, and the Higman group
Harald A. Helfgott and Kate Juschenko.
Trans. Amer. Math. Soc. 371 (2019), 2771-2795
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896097
Perturbations of elliptic operators in 1-sided chord-arc domains. Part I: Small and large perturbation for symmetric operators
Juan Cavero, Steve Hofmann and José María Martell.
Trans. Amer. Math. Soc. 371 (2019), 2797-2835
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896098
Compact group actions with the Rokhlin property
Eusebio Gardella.
Trans. Amer. Math. Soc. 371 (2019), 2837-2874
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896099
Topological comparison theorems for Bredon motivic cohomology
J. Heller, M. Voineagu and P. A. Østvær.
Trans. Amer. Math. Soc. 371 (2019), 2875-2921
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896100
Two-dimensional pseudo-gravity model: Particles motion in a non-potential singular force field
Julien Barré, Dan Crisan and Thierry Goudon.
Trans. Amer. Math. Soc. 371 (2019), 2923-2962
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896101
Configuration spaces of products
William Dwyer, Kathryn Hess and Ben Knudsen.
Trans. Amer. Math. Soc. 371 (2019), 2963-2985
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896102
Undecidability of equations in free Lie algebras
Olga Kharlampovich and Alexei Myasnikov.
Trans. Amer. Math. Soc. 371 (2019), 2987-2999
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3896103